My son since birth gets a continuous rash around his mouth I use Trimovate cream but has to be carefully used. If I apply to much the rash worsens, If i dont apply any the rash spreads to his nose and eye lids. The Doctor said it was Dermititus and I have used many creams cortizone based. Could it be an allergy to food? Is there anything I can do to get rid of the rash once and for all?
From the symptoms it looks like dermatitis to me. Yes definitely some food stuffs may be aggravating the symptoms, so it is advisable to stop using them. This you can do by maintaining a food diary and checking out after consuming which foods, the rash appears.
Treatment consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided.
If the symptoms are not controlled by topical antibiotics, then oral antibiotics may be needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much for taking the time to reply to my problem. I will discuss with my G.P what you advised and ask him for a perscription. Trimovate is what I have been using so far but it is so difficult to use the correct amount too much and the rash is worse to little and the rash flares. He has suffered with it since he was 5 month old and I am so fed up with trying different things with nothing helping. When he is ill and not eating the rash clears yet when he starts eating it flares once again. Fruit is ok, now trying to leave out gluten but we shall see. Thank you once again it is very much appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.